# SDR YENA20091216175

- Difficulty date: December 16, 2009
- Submitted: December 18, 2009
- Operation: Air carrier
- Aircraft: N603JB
- Make and model: Airbus A320-232
- Aircraft serial: 2352
- Aircraft time: 20,901 hours, 7,217 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 47145133
- Part serial: 2390
- Condition: Jammed
- Location: Horiz Stab
- Part time: 20,901 hours, 7,217 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLT JB833 JFK-STI ON APPROACH INTO STI CREW RECEIVED FLIGHT/CONTROL STABILIZER JAM AND F/CTL ELAC 2 PITCH FAULT AND AUTO PILOT DISCONNECTED.  CREW MANUALLY TRIM STABILIZER AND LANDED IN DIRECT LAW SUCCESSFULLY.  MX REMOVED AND REPLACED THE ACTUATOR IAW AMM 27-44-55 OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
